# SDR SWIA201439273

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 31,757 hours, 43,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT AFT FUSELAGE EMERGENCY LIGHTS ARE INOPERATIVE.  R & R LT & RT AFT FUSELAGE EMERGENCY LIGHT FUSE IAW AMM.
